# SDR USAA2012082200005

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 57,400 hours, 8,507 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PAX 2L DOOR DIFFICULT ONLY TO CLOSE FROM OUTSIDE.  MAINTENANCE FOUND TRIM HINGE IN DOOR, REMOVED, DOOR OPERATES OK.
